Proper Holomorphic Mappings Between Real-Analytic Pseudoconvex Domains in Cn.
Mathematische Annalen, Tome 282 (1988) no. 2, pp. 681-700
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1988__282_2_164490,
author = {J.E. Fornaess and K. Diederich},
title = {Proper {Holomorphic} {Mappings} {Between} {Real-Analytic} {Pseudoconvex} {Domains} in {Cn.}},
journal = {Mathematische Annalen},
pages = {681--700},
year = {1988},
volume = {282},
number = {2},
zbl = {0661.32025},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164490/}
}
J.E. Fornaess; K. Diederich. Proper Holomorphic Mappings Between Real-Analytic Pseudoconvex Domains in Cn.. Mathematische Annalen, Tome 282 (1988) no. 2, pp. 681-700. http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164490/